A1 Journal article (refereed)
Functional a posteriori Error Estimates for Time-periodic Parabolic Optimal Control Problems (2016)


Langer, U., Repin, S., & Wolfmayr, M. (2016). Functional a posteriori Error Estimates for Time-periodic Parabolic Optimal Control Problems. Numerical Functional Analysis and Optimization, 37(10), 1267-1294. https://doi.org/10.1080/01630563.2016.1200077


JYU authors or editors


Publication details

All authors or editors: Langer, Ulrich; Repin, Sergey; Wolfmayr, Monika

Journal or series: Numerical Functional Analysis and Optimization

ISSN: 0163-0563

eISSN: 1532-2467

Publication year: 2016

Volume: 37

Issue number: 10

Pages range: 1267-1294

Publisher: Taylor & Francis Inc.

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1080/01630563.2016.1200077

Publication open access: Not open

Publication channel open access:

Publication is parallel published (JYX): https://jyx.jyu.fi/handle/123456789/51530


Free keywords: functional a posteriori error estimates; multiharmonic finite element methods; parabolic time-periodic optimal control problems


Contributing organizations


Ministry reporting: Yes

Reporting Year: 2016

JUFO rating: 1


Last updated on 2021-02-08 at 10:16